MathSciNet Relay Station
MathSciNet bibliographic data
MR607806 (82f:35076) 35J60 (35A20)
Véron, Laurent Singular solutions of some nonlinear elliptic equations. Nonlinear Anal. 5 (1981), no. 3, 225–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement